RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2009, Issue 11, Pages 62–69 (Mi vchgu80)  

Differential equations

Research of the linearized Boussinesq system of equations by methods of theory of degenerate operator semigroups

M. V. Plekhanova, A. F. Islamova

Chelyabinsk State University

Abstract: Initial boundary value problem for the linearized Boussinesq system of equations is reduced to the the Cauchy problem for Sobolev type equation with strongly $(L,0)$-sectorial operator from the right and from the left.

Full text: PDF file (268 kB)
References: PDF file   HTML file

Citation: M. V. Plekhanova, A. F. Islamova, “Research of the linearized Boussinesq system of equations by methods of theory of degenerate operator semigroups”, Vestnik Chelyabinsk. Gos. Univ., 2009, no. 11, 62–69

Citation in format AMSBIB
\Bibitem{PleIsl09}
\by M.~V.~Plekhanova, A.~F.~Islamova
\paper Research of the linearized Boussinesq system of equations by methods of theory of degenerate operator semigroups
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2009
\issue 11
\pages 62--69
\mathnet{http://mi.mathnet.ru/vchgu80}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu80
  • http://mi.mathnet.ru/eng/vchgu/y2009/i11/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:22
    Full text:6
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019